# SDR SWIA201127643

- Difficulty date: September 8, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 26,303 hours, 22,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT STRIPS ARE OUT.  (FLT 5488)  REPLACED FORWARD FLOOR EMERGENCY LIGHT POWER STRIP.
